Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 39, Issue 1, Winter 1998  pp. 99-112.

Orthogonal decompositions of isometries in Hilbert $C^*$-modules

Authors Dan Popovici
Author institution: West University of Timisoara, Department of Mathematics, Bd. V. Parvan no. 4, 1900 Timisoara, Romania

Summary:  We give a necessary and sufficient condition on a Hilbert $C^*$-module isometry in order to obtain a Wold-type decomposition. A characterization of shift operators is obtained as a consequence.

Contents    Full-Text PDF